# SDR SWIA2020060950991

- Difficulty date: May 1, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR PIANO HINGE, THE FUSELAGE SIDE, THE RETAINING ROLL PIN HAS GOUGED THE LANDING AREA OF THE HINGE.  (C-CHECK) RO 4/23/2020 REPLACED PAX DOOR HINGE FUSELAGE SIDE REF SRM AND DRAWING. PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.
